# SDR 96UAL900654

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Engine: Pwa JT9D7R4D
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630304
- Condition: Puncture
- Location: Rt Wing
- Component: Bf Goodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OFF WING EVACUATION SLIDE WAS REMOVED FOR TIME CONTROLLED OVERHAUL.  UNIT HAS PUNCTURE HOLES WHICH CORRESPOND WITH THE DOOR/PACKBOARD INSTALLATION BOLTS.  UNIT REPAIRED BY OUTSIDE EQUIPMENT MANUFACTURER. AIRCRAFT AND INSTALLED EVACUATION SLIDES WERE CHECKED TO VERIFY CORRECT BOLT LENGTH.  THE 767 FLEET WILL BE SAMPLED TO CHECK FOR SIMILAR EVACUATION SLIDE DAMAGE.
